| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
07/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the iol was exchanged with advanced technology intraocular lenses for the reason of blurred vision and glare.Additional information has been requested.
Event or Problem Description
Additional information has been received stating that lens was exchanged with different model same diopter company lens indicating the correct lens model was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Additional information and correction provided in a.2., a.3., b.2., b.5., b.6., b.7., d.10., h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).